Alert archive / Delaware / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

May 10, 2015New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at May 10, 2015, 5:28 PM EDT for New Castle County, Delaware. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 5:28 PM EDT (21:28 UTC)
Expired
May 10, 2015, 6:30 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County New Castle County, DE

The radar

The Dover AFB radar (KDOX), 86 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WWUS81 KPHI 102128
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 PM EDT SUN MAY 10 2015
 
DEZ001-NJZ016-102230-
NEW CASTLE-SALEM-
528 PM EDT SUN MAY 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE...
AND POSSIBLY WESTERN SALEM COUNTIES...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREEN SPRING...OR NEAR
MIDDLETOWN...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY DOWNPOURS.

LOCATIONS POSSIBLY IMPACTED INCLUDE...
WILMINGTON...MIDDLETOWN...PENNSVILLE...CARNEYS POINT...ELSMERE...NEW
CASTLE...PENNS GROVE...SALEM...DELAWARE CITY...NEWPORT...HANCOCKS
BRIDGE...BEAR...WILMINGTON MANOR...HOCKESSIN...HOPE CREEK...MOUNT
PLEASANT...GREENVILLE...SAINT GEORGES...ASHLAND AND STANTON.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND 
MAY CAUSE LOCALIZED FLOODING.  

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3981 7569 3982 7565 3979 7542 3972 7537
      3944 7547 3946 7554 3957 7551 3962 7557
      3966 7552 3972 7551 3962 7561 3959 7560
      3959 7557 3946 7559 3936 7552 3932 7557
      3934 7575
TIME...MOT...LOC 2126Z 190DEG 19KT 3940 7562 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 10, 3:38 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 10, 3:38 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SUN MAY 10 2015

.SYNOPSIS...
HIGH PRESSURE LOCATED OVER THE WESTERN ATLANTIC WILL LOSE ITS
INFLUENCE OVER OUR WEATHER GRADUALLY TONIGHT AND MONDAY. THE
REMNANTS OF TROPICAL DEPRESSION ANA ARE FORECAST TO TRACK OFF THE
DELAWARE AND NEW JERSEY COASTS MONDAY NIGHT. A COLD FRONT WILL
APPROACH FROM THE NORTHWEST ON TUESDAY AND MOVE THROUGH THE AREA
TUESDAY EVENING. CANADIAN HIGH PRESSURE BUILDS INTO THE REGION FOR
THE SECOND HALF OF THE UPCOMING WORK WEEK. THE CENTER OF THE HIGH IS
EXPECTED TO SHIFT OFFSHORE BY THE START OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HI PRES TO THE NE WILL KEEP A GENL S TO SE FLOW OVER THE AREA.
LOW LEVEL MOISTURE AND THE SELY FLOW WILL BEING IN ABUNDANT LOW
CLOUDS AND FOG, AS WE ARE IN A PERSISTENT WX PATN. WE WILL, ONCE
AGAIN ISSUE A DENSE FOG ADVY FOR THE COASTAL STRIP AND NEXT ROW OF
COUNTIES INLAND FROM TO MIDNIGHT UNTIL 10 AM. THE ADVY MAY NEED TO
BE EXPANDED WWD, BUT WE CAN SEE HOW THINGS DEVELOP DURG THE EVENING
AND OVERNIGHT.

OTHERWISE, WILL CARRY SOME LOW POPS, MAINLY FOR SRN AREAS THRU THE
EVE AS SOME SHWRS ARE EVIDENT ON RADAR FROM MOISTURE AHEAD OF TD ANA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE REMNANTS OF TS ANA WILL MOVE NEWD ON MON AND SOME OF ITS
MOISTURE WILL IMPACT MAINLY SRN AND ERN PORTIONS OF THE AREA.

WILL CARRY HIGHEST POPS ACRS THESE LOCATIONS. WITH NO OTHER SIG
TRIGGERS, WILL CARRY SOME LOW POPS ACRS THE REST OF THE AREA FOR
SOME DIURNAL SHRA/TSRA.

ASSUMING WE BREAK OUT EARLY ENOUGH, WE CAN BE QUITE WARM AGAIN ON
MON, WITH TEMPS WELL INTO THE 80S, BUT IT MAY BE SLOW TO WARM UP
AGAIN THRU THE MRNG.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MID-ATLANTIC REGION WILL BE POSITIONED ON THE WESTERN PERIPHERY
OF AN UPPER RIDGE AND DOWNSTREAM OF A MID-LATITUDE TROUGH OVER THE
UPPER MIDWEST MONDAY NIGHT. A DEEP SOUTHERLY FETCH IN BETWEEN THESE
TWO SYSTEMS WILL CONTINUE TO PUMP A WARM AND MOIST, TROPICAL-LIKE
AIRMASS INTO OUR AREA. THE OFFICIAL FORECAST TRACK FROM THE NHC HAS
THE REMNANTS OF TROPICAL DEPRESSION ANA ACCELERATING NORTHEASTWARD
ALONG OR JUST OFF THE DELMARVA AND NJ COAST MONDAY NIGHT. DOWNSTREAM
IMPLICATIONS OF THE APPROACHING TROUGH TO OUR WEST INCLUDE THE RIDGE
BREAKING DOWN OVER THE EASTERN SEABOARD. THE STRONGER DEEP-LAYER
SHEAR THAT ANA WILL ENCOUNTER WILL CAUSE IT TO SUBSEQUENTLY WEAKEN
AND TRANSITION TO POST TROPICAL. MODELS SHOW ANA OBTAINING AN
INCREASINGLY ASYMMETRICAL STRUCTURE WITH THE CORE OF HEAVY PRECIP
AND STRONGER WINDS SEPARATING FARTHER TO THE SOUTHEAST OF THE
REMNANT CIRCULATION. ACCORDINGLY, ANA SHOULD BRING MINIMAL
IMPACTS TO OUR CWA. THE PRESENCE OF TROPICAL MOISTURE AND A BRIEF
SOUTHEASTERLY WIND SURGE AHEAD OF THE LOW WOULD BOOST THE
LIKELIHOOD FOR ANOTHER EPISODE OF LOW CLOUDS AND FOG ON MONDAY
NIGHT.

A COLD FRONT WILL APPROACH FROM THE GREAT LAKES/OHIO VALLEY TUESDAY.
ALTHOUGH THE FRONT ITSELF IS NOT EXPECTED MOVE THRU UNTIL THE
EVENING, A WIND SHIFT WILL OCCUR DURING THE AFTERNOON IN ASSOCIATION
WITH A PRE-FRONTAL TROUGH THAT IS FORECAST TO SHARPEN ALONG THE
COAST DURING THE AFTERNOON. DOWNSLOPING WESTERLY FLOW TO THE WEST OF
THE SURFACE TROUGH WILL HELP DRY OUT THE BOUNDARY LAYER WHILE THE
MID AND UPPER LEVELS DRY IN CONCERT WITH ARRIVAL OF A WELL-DEFINED
DRY SLOT AHEAD THE GREAT LAKES TROUGH. MAJORITY OF AVAILABLE MODEL
GUIDANCE DEPICTS A CONVECTIVE POTENTIAL THAT DIMINISHES THROUGHOUT
THE DAY. ADDITIONALLY, THE SYNOPTIC LIFT ASSOCIATED WITH THE UPPER
JET STREAK AND MID-LEVEL SHORTWAVE TROUGH IS EXPECTED TO TRACK TO
OUR NORTH SO THERE WILL LIKELY BE LITTLE IF ANY PRECIP WITH THE
FROPA. GFS/NAM FORECAST SOUNDINGS ON BUFKIT SHOW AN INVERTED V
BECOMING MORE PRONOUNCED. HOWEVER, THE ATMOSPHERE MAY BECOME
CONDUCIVE FOR DRY DOWNBURSTS BY LATE IN THE DAY AS MODELS SHOW A
PRONOUNCED INVERTED V SIGNAL IN THE BOUNDARY LAYER AND STRENGTHENING
WESTERLY WINDS AT THE TOP OF A DEEP MIXED LAYER. LOOKING BACK ONLY A
FEW WEEKS TO APRIL 22ND, WHEN A DRY DOWNBURST FROM A SHOWER PRODUCED
A 71 MPH WIND GUST AT PHL AIRPORT, THE OBSERVED TEMP-DEWPT
DEPRESSION OF ABOUT 35 DEGREES ON APRIL 22ND IS SIMILAR TO WHAT IS
EXPECTED AT 21Z TUESDAY. HOWEVER, THE WINDS AT THE TOP OF THE
BOUNDARY LAYER WERE A BIT STRONGER ALOFT ON APRIL 22ND (50-60 KT)
THAN WHAT IS FORECAST AT 21Z TUESDAY (40-45 KT).

A SECONDARY COLD FRONT WILL MOVE THROUGH ON WEDNESDAY AND PROVIDE A
REINFORCING SHOT OF COOL CANADIAN AIR WITH HIGHS NEAR NORMAL. NW
WINDS WILL BE BREEZY, GUSTING 20-30 MPH.

A QUIET WX PATTERN IS IN STORE FOR LATE IN THE WEEK AS CANADIAN HIGH
PRESSURE BUILDS IN TO THE REGION. TEMPS MAY BE A FEW DEGREES BELOW
NORMAL THURSDAY-THURSDAY NIGHT AND RIGHT AT CLIMO FOR FRIDAY.

THE CENTER OF THE HIGH IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY
FRIDAY. RETURN FLOW AROUND THE HIGH WILL DRAW WARMER AND MORE HUMID
AIR UP THE EASTERN SEABOARD RIGHT INTO NEXT WEEKEND. MODELS CONTINUE
TO SHOW PRECIP OVERSPREADING THE AREA FRIDAY NIGHT WHEN A WARM
FRONT ARRIVES. A SERIES OF WEAK UPPER SHORTWAVE TROUGHS MAY TRACK
AROUND THE NORTHERN PERIPHERY OF THE UPPER RIDGE, LEADING TO
PERIODIC CHANCES FOR SHOWERS SATURDAY AND SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SAME SONG, DIFFERENT VERSE. PERSISTENT S TO SELY FLOW HAS KEPT
LOW LVL MOISTURE OVER THE AREA. THIS HAS RESULTED IN FOG AND
STRATUS EACH NIGHT THRU THE MRNG HOURS AND ONCE AGAIN WE ARE IN
FOR A REPEAT. ALL SITES HAVE BECOME VFR AND SHOULD REMAIN THAT WAY
THROUGH THE EVENING, A RETURN TO MVFR, IFR AND LIFR IS EXPECTED
OVERNIGHT. AFTER DAYBREAK A SLOW RETURN TO VFR IS ANTICIPATED.

OUTLOOK...

MONDAY NIGHT...LOW CLOUDS AND FOG LIKELY TO REDEVELOP NEAR THE COAST
DURING THE EVENING AND PROPAGATE INLAND OVERNIGHT. THE COVERAGE
OF THE LOW CLOUDS AND COVERAGE/INTENSITY OF THE FOG STILL
UNCERTAIN WITH HIGHER CLOUDS MOVING IN AHEAD OF A COLD FRONT.

TUESDAY AND TUESDAY NIGHT...MAINLY VFR. WIND SHIFT FROM S TO W
EXPECTED DURING THE DAY AND NW DURING THE EVE. WINDS WILL BE GUSTY
DURING THE AFTERNOON AND EVENING.

WEDNESDAY THROUGH FRIDAY...VFR.

&&

.MARINE...
THE MARINE DENSE FOG ADVY HAS BEEN EXTENDED THRU NOON MON. ALSO,
WITH THE PERSISTENT SELY FLOW, SEAS WILL INCREASE SLOWLY AND BY
THE END OF THE PD, WITH THE APPROACH OF THE REMNANTS OF TS ANA
SEAS COULD REACH SCA CRITERIA OF THE SRN WATERS SO A SCA WILL BE
ISSUED FOR THE SRN WATERS.

OUTLOOK...

MONDAY NIGHT AND TUESDAY...A SCA FOR HAZARDOUS SEAS WAS ISSUED FOR
THE COASTAL MARINE ZONES WITH WAVE HEIGHTS FORECAST TO BUILD TO 4-6
FT AS THE REMNANTS OF TROPICAL DEPRESSION ANA PASS THRU OR JUST TO
THE EAST OF OUR WATERS. WINDS WILL LIKELY NOT REACH SCA LEVELS SINCE
THE STRONGEST WINDS SHOULD STAY TO THE SE OF THE CIRCULATION. FOG
LIKELY TO PERSIST THROUGH TUESDAY MORNING, RESULTING IN POOR VSBYS
AT TIME.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A SCA MAY BE NEEDED WITH NW
WINDS GUSTING TO 25 KT OR POTENTIALLY HIGHER.

THURSDAY THROUGH FRIDAY...NO MARINE HAZARDS EXPECTED.

&&

.FIRE WEATHER...
BOTH TUESDAY (PARTICULARLY LATE IN THE DAY) AND WEDNESDAY THIS WEEK
MAY CONTAIN AN ENHANCED FIRE RISK DUE TO THE DRY CONDITIONS AND
GUSTY WINDS. THE LIMITING FACTOR FOR RED FLAG CONDITIONS MAY BE RH
WITH MIN RH BOTH DAYS CURRENTLY FORECAST IN THE MID TO UPPER 30S.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY
     FOR NJZ013-014-020>024-027.
DE...DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY
     FOR DEZ002>004.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL NOON EDT MONDAY FOR ANZ430-431-
     450>455.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 PM MONDAY TO 6
    PM EDT TUESDAY FOR ANZ450>452.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM MONDAY TO 6
    PM EDT TUESDAY FOR ANZ453>455.

&&

SYNOPSIS...KLEIN
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...KLEIN
AVIATION...KLEIN/NIERENBERG
MARINE...KLEIN/NIERENBERG
FIRE WEATHER...KLEIN
Hazardous weather outlook, May 10, 3:50 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SUN MAY 10 2015

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-025-026-
PAZ054-055-060>062-070-071-101>106-112000-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
350 PM EDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY DENSE FOG MAY FORM LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>024-027-112000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-
350 PM EDT SUN MAY 10 2015

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY MONDAY MORNING.

DENSE FOG MAY DEVELOP AGAIN MONDAY NIGHT AND EARLY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SUN MAY 10 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY MONDAY MORNING.

DENSE FOG MAY CONTINUE TO BE AN ISSUE AT TIMES THROUGH EARLY
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 10, 5:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 PM EDT SUN MAY 10 2015

DEZ001-NJZ016-102230-
NEW CASTLE-SALEM-
528 PM EDT SUN MAY 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE...
AND POSSIBLY WESTERN SALEM COUNTIES...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREEN SPRING...OR NEAR
MIDDLETOWN...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY DOWNPOURS.

LOCATIONS POSSIBLY IMPACTED INCLUDE...
WILMINGTON...MIDDLETOWN...PENNSVILLE...CARNEYS POINT...ELSMERE...NEW
CASTLE...PENNS GROVE...SALEM...DELAWARE CITY...NEWPORT...HANCOCKS
BRIDGE...BEAR...WILMINGTON MANOR...HOCKESSIN...HOPE CREEK...MOUNT
PLEASANT...GREENVILLE...SAINT GEORGES...ASHLAND AND STANTON.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3981 7569 3982 7565 3979 7542 3972 7537
      3944 7547 3946 7554 3957 7551 3962 7557
      3966 7552 3972 7551 3962 7561 3959 7560
      3959 7557 3946 7559 3936 7552 3932 7557
      3934 7575
TIME...MOT...LOC 2126Z 190DEG 19KT 3940 7562

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:39 PM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean12 hr
May 10, 3:48 PM EDTSmall Craft Advisory for Hazardous SeasPHI24 hr

Nearby

Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.